期刊論文

標題 A general bandwidth allocation scheme for multi-priority traffic on DQDB networks
學年 81
學期 1
出版(發表)日期 1993/01/01
作品名稱 A general bandwidth allocation scheme for multi-priority traffic on DQDB networks
作品名稱(其他語言)
著者 Huang, Nen-fu; 許獻聰; Sheu, Shiann-tsong
單位 淡江大學電機工程學系
出版者
著錄名稱、卷期、頁數 Journal of high speed networks 2(3), pp.239-258
摘要 The Distributed Queue Dual Bus (DQDB) Media Access Control (MAC) protocol, the current IEEE 802.6 standard for Metropolitan Area Networks, functions well only for one priority level even when three priority levels are designed to support multi-priority traffic. In this paper, a general and flexible bandwidth allocation scheme for handling the multi-priority traffic is proposed. In this scheme, the entire bandwidth can be shared by different priority levels according to a pre-specified ratio. For any absent priority level, the corresponding pre-allocated bandwidth will be automatically reallocated to other priority levels. This scheme is also rather suitable for solving the bandwidth domination problem, the priority domination problem, the priority capturing problem, and the bandwidth allocation problem of the DQDB networks which are unable be effectively solved by the standard DQDB protocol with the bandwidth balancing mechanism.
關鍵字 DQDB;Bandwidth Allocation Problem;Bandwidth Domination Problem;Bandwidth Balancing Mechanism;Priority Domination Problem;Priority Capturing Problem
語言 英文
ISSN 0926-6801;1875-8940
期刊性質 國外
收錄於
產學合作
通訊作者
審稿制度
國別 荷蘭
公開徵稿
出版型式 ,電子版,紙本